# SDR 05FDEA01744

- Difficulty date: June 29, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310
- Aircraft serial: 346
- Aircraft time: 40,689 hours, 15,263 cycles
- Engine: Pwa JT9D7R4E1
- Engine time: 23,705 hours, 12,277 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, E, J
- Precautionary procedure: C

## Discrepancy

RTO AT 120 KIAS DUE TO LOUD BANG,VIBRATION,AND PULL TO THE RIGHT.  F/O SAW AT LEAST TWO BIRDS MOMENTARILY  BEFORE EVENT.  MAX POWER DUE WET RUNWAY WINDS CALM. VIBRATION CEASED WHEN NR 2 ENGINE SHUTDOWN ON RUNWAY.  REMOVED AND INSTALLED NR 2 ENG, NOSE COWL, RT THRUST REVERSER AND LT FAN COWL.
